That is a great question and one that is best answered by your primary care doctor
or a doctor specializing in the care of the urogenital region such as a urologist
. From the limited history provided, it seems that you are having irritation to the skin around your testicles related to the use of nair. There are several possible causes of this, and only after a complete history and physical examination can it be decided the exact cause and what treatment options are available, but in the meanwhile, you may consider some symptomatic treatment of the affected area which is described here. If it is a rash of the skin alone, you can consider treating the symptoms with a calming lotion such as calomine or using a ice or heating pack. If there is an underlying skin infection, or perhaps something even more concerning such as an infection related to your testicles, this can be something much more serious and would require urgent evaluation and treatment. Because it is difficult to know the seriousness of your condition from your history, it is recommended that you see a doctor to discuss all the possible causes and treatment options that are available.